# SDR SWIA200110082

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 11,708 hours, 15,672 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Condition: Failed
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TORQUE LOSS AT 14,000 FEET.  PERFORMED OPS CHECK OF EEC 14,000 FT SWITCH PER MM 73-23-01.  NO DEFECTS NOTED.  REMOVED AND REPLACED REVERSION RELAY.  PERFORMED OPS CHECK GOOD IAW MM 73-23-00.  P/N:  M83536/6-022
